# SDR CALA2012110200733

- Difficulty date: November 1, 2012
- Submitted: November 2, 2012
- Operation: Air carrier
- Aircraft: N59630
- Make and model: Boeing 737524
- Aircraft serial: 27534
- Aircraft time: 30,858 hours, 16,087 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C3579237
- Condition: Worn
- Location: Upper Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE SKIN WORN IT BY DOSAL FIN AT L/E INSTALLED INTERIM REPAIR REF ECRA NR 5331-01239.
